Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

White patches on face, arms. No improvement with different treatments. How will it disappear?

hello.... i m 22 years old girl. i m having white patches over my face and arms from past 9 years. somebody told me dat it is a fungal infection and i also took the treatment for dis bt couldnt found any recovery. sometimes they will disappears sometime they will come. there is no itching over patches. it is nt vitiligo . i took homeopatheic treatment and allopathic treatment bt no recovery is dere. it will seriously look ugly and embarass. could u plz help me out?
Asked On : Mon, 31 Dec 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

from your description it seems like pityriasis versicolor which is a fungal infection.

it occurs due to heat and humidity. hence it is recurrent.

you will need a prescription for tablet fluconazole given as a single dose.

also bathing twice a day and using clotrimazole dusting powder after bath will be helpful.

take care
Answered: Mon, 31 Dec 2012
I find this answer helpful
  User's Response
hello prab,these spots may be due to deficiency of calcium,vitamin ,minerals. you can add calcium and mineral syrup with your daily diet. take this medicine regularly for long time.
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor